# SDR CHQA200500180

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N832RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145676
- Aircraft time: 8,364 hours, 7,569 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 6241 FLL-GSO - CREW REPORTS SMOKE IN CABIN WITH PACK HEAT ON ALONG WITH BITS OF INSULATION COMING OUT OF DUCTS.  ON SITE CONTRACT MAINTENANCE REPORTS, WITH JUST THE NR 1 PACK HEAT ON, CABIN HAS SMOKE AND SMELLS LIKE BURNED RUBBER WITH BITS OF INSULATION BEING BLOWN INTO CABIN.  AIRCRAFT IS TO BE FERRIED TO IAD WITH OUTFLOW VALVES SECURED OPENED.
